Error of Man 2: Testosterone medications linked with heart attacks

exministriesError of Man 23 Comments

Testosterone medications linked with heart attacks

 

By Lindsey Tanner | Associated Press

_h353_w628_m6_otrue_lfalseMen who used testosterone were 30 percent more likely to have a heart attack or stroke or to die than men with low hormone levels who didn’t take the supplements.¬†Testosterone treatments may increase risks for heart attacks, strokes and death in older men with low hormone levels and other health problems, a big Veterans Affairs study suggests.

The results raise concerns about the widely used testosterone gels, patches or injections that are heavily marketed for low sex drive, fatigue and purported anti-aging benefits, the authors and other doctors said.

Men who used testosterone were 30 percent more likely to have a heart attack or stroke or to die during a three-year period than men with low hormone levels who didn’t take the supplements. Hormone users and nonusers were in their early 60s on average, and most had other health problems including high blood pressure, unhealthy cholesterol and diabetes.

The research doesn’t prove that testosterone caused the heart attacks, strokes or death, but echoes a previous study in older men and should prompt doctors and patients to discuss potential risks and benefits of using the products, said study lead author Dr. Michael Ho, a cardiologist with the VA’s Eastern Colorado Health System in Denver.

The nationwide study involved an analysis of health data on 8,700 veterans with low levels of testosterone, the main male sex hormone. All had undergone a heart imaging test and many had risk factors for heart problems, including blocked heart arteries. Risks linked with testosterone were similar in men with and without existing heart problems.

Nearly 26 percent of men using testosterone had one of the bad outcomes within three years of the heart test, compared with 20 percent of nonusers. It’s unclear how the hormone might increase heart risks but possibilities include evidence that testosterone might make blood substances called platelets stick together, which could lead to blood clots, the study authors said. (READ MORE)

_______________________________________________________________________________________

3 Comments on “Error of Man 2: Testosterone medications linked with heart attacks”

  1. Donna Cee

    To everything there is a season time & purpose. GOD knows what he is doing let nature take its course. See what happens when you mess with the CREATORS. creations

  2. MrsJW

    I wonder if they will study this in “transgendered” women because they’re using the synthetic hormones as well to keep up the appearance of manhood.

  3. dbm

    In reference to the video EX ministries released called “pharmakos” this is a confirmation of that teaching. I definately recommend it.

Leave a Reply